# SDR 2004UALA01148

- Difficulty date: November 21, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 24,053 hours, 9,123 cycles
- Engine: Iae V2522A5
- Engine time: 23,158 hours, 8,306 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A5942
- Condition: Cracked
- Location: Compressor
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL AND SHUTDOWN ON DECENT.  THIRD STAGE COMPRESSOR BLADE FAILED.  BLADE RE-DESIGN IS IN PROCESS TO ADDRESS THIS PROBLEM.
